Topological conjugacy propagates stochastic robustness of chaotic maps

Riccardo Rovatti, Gianluca Setti

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We here consider an extension of the validity of classical criteria ensuring the robustness of the statistical features of discrete time dynamical systems with respect to implementation inaccuracies and noise. The result is achieved by proving that, whenever a discrete time dynamical system is robust, all the discrete time dynamical systems topologically conjugate with it are also robust. In particular, this result offer an explanation for the stochastic robustness of the logistic map, which is confirmed by the reported experimental measurements. key words: Chaotich maps implementation, robustness, statistical dynamical system theory.
Original languageEnglish (US)
Pages (from-to)1777-1784
Number of pages8
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Issue number9
StatePublished - Jan 1 1998
Externally publishedYes

ASJC Scopus subject areas

  • Signal Processing
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics
  • Electrical and Electronic Engineering


Dive into the research topics of 'Topological conjugacy propagates stochastic robustness of chaotic maps'. Together they form a unique fingerprint.

Cite this